# SDR CA150325001

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-72-201
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, ACFT EXPERIENCED AN INFLIGHT SHUTDOWN OF THE NR 2 ENGINE.  ACFT SUBSEQUENTLY LANDED SAFELY, FSR AWAITING OPERATOR PILOT REPORT TO CONFIRM IF IT WAS A COMMANDED OR UN-COMMANDED IFSD.  ON GROUND VISUAL INSPECTION OF THE ENGINE REVEALED NO ANOMALIES.  NO DEBRIS ON CHIP DETECTOR.  NO EEC FAULT WARNING IN FLIGHT. FAULT CODES 28, 52, 49, 53, 72, 10 ON GROUND.  QAR DOWNLOAD WILL BE CARRIED.
